# SDR FDEA201106092185

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG PYLON OTBD SIDE STA 193 FRAME CRACKED.  REMOVED SUPPORT CLAMPS 4 EA HYDR LINES 3 EA TO BE FOM IAW AMM 20-10-09.   FABRICATED NEW SUPPORT ANGLE FRAME ON TRAVELER.  LOCATED AND DRILLED NEW SUPPORT ANGLE AND INSTALLED IAW SRM SRM   51-40-05 AND 51-40-02 INSTALLED HYD LINES 3 EA AND SUPPORT CLAMPS IAW AMM 20-10-09. LEAK CHECK ACCOMPLISHED ON CARD EF-2910-7-5004, STEP 8 (D).
